# SDR DL757971651

- Difficulty date: August 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N645DL
- Make and model: Boeing 757232
- Aircraft serial: 24216
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Part number: SF15614542
- Condition: Failed
- Location: Cargo Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: G, B

## Discrepancy

WHILE PASSING THRU 36,000 FT, LOST CABIN PRESSURIZATION.  MADE EMERGENCY DESCENT, O2 MASKS AUTO DEPLOYED AT 14,000 FT CABIN ALTITUDE.  A 2 FT SECTION OF C2 CARGO DOOR SEAL MISSING ON ARRIVAL ATL.  REPLACED DOOR SEAL.
